# SDR REXA201100256

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 21,686 hours, 18,570 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RBM FOR LAV SMOKE CAUTION.  REMOVED AND REPLACED SMOKE DETECTOR IAW AMM 26-16-01 & COMPLETED WORKSCOPE PACKAGE.
